# SDR SWAA2016111009579

- Difficulty date: October 18, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 56,963 hours, 32,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK CORRODED BETWEEN BS 727A TO 727B, RBL 13.84.      R & R THE CARGO TRACK IAW SRM.
